Author Topic: Not sure what to do  (Read 636 times)

[Buddie]

Re: Not sure what to do
« Reply #10 on: April 14, 2022, 12:24:09 pm »
I am still at .25 of K. Each dose seems to start to wear off after about two days. So I usually go two days without taking anything. Symptoms are not unbearable, but noticeable.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Not sure what to do
« Reply #11 on: April 14, 2022, 12:27:19 pm »
2.5 mg is where Iím at with a two day period in between that I donít take anything. Symptoms are noticeable but not unbearable.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Not sure what to do
« Reply #12 on: April 14, 2022, 12:46:46 pm »
.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Not sure what to do
« Reply #13 on: April 14, 2022, 12:47:18 pm »
Is there any chance you could get smaller dose pills from your doctor?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Not sure what to do
« Reply #14 on: April 14, 2022, 12:54:22 pm »
Iím honestly afraid she may try to fast taper or cut me off. What about a scale and weighing?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Not sure what to do
« Reply #15 on: April 14, 2022, 02:46:27 pm »
I can see two ways to approach this but I'll ask others to stop in with suggestions too.  You can continue like you are now but instead of taking the same amount, you begin to taper.  This isn't the best thing to do in my opinion because of the peaks and valley's you'll experience.  Or you could start a liquid or dry titration and begin taking it every day then begin your taper. 

Here is some information about titration and if you're interested, we'll get someone here who has experience with them.  Titration FAQ's

 [...] Benzo Dry Taper Method   
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Not sure what to do
« Reply #16 on: April 14, 2022, 04:20:34 pm »
[...] asked me to join in.

Lilly

I understand you are taking 1/4 of a pill (0.25 mg) every 3 days.

I agree with [...], it will be better if you take something everyday to keep your blood levels smooth and slowly taper.  Here is a nice way to do it.

(1) Put your 1/4 of a pill into a jar.  Some people add several drops of Vodka to help break down the pill - that is up to you.
(2) Add 300 mL of water and shake or stir
(3) Remove 3 mL of the mixture and throw it away.
(4) For the next 3 days, drink 1/3 of the jar per day.

Repeat the above steps except, for each new mixture, throw away an additional 3mL.  Do you see how in 100 days, your taper will be done?

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Not sure what to do
« Reply #17 on: April 14, 2022, 04:39:26 pm »
I hope you are willing to walk me through this because the stress of doing it wrong is unbearable. Iím sorry that I canít do the math but are you sure Iím not uprising by doing it this way? Thanks so much
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Not sure what to do
« Reply #18 on: April 14, 2022, 06:04:29 pm »
Meant to say updosing in last comment. Had to process what you said and it makes sense. What percentage of a drop would this be per week?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Not sure what to do
« Reply #19 on: April 14, 2022, 11:52:30 pm »
Meant to say updosing in last comment. Had to process what you said and it makes sense. What percentage of a drop would this be per week?

Lilly, with this method it is not necessary to calculate percentages.  This is the method I used at the end of my taper and I found it easy to do and to tolerate.  But if you want to calculate percentages, here is a free online calculator:

https://percentagecalculator.net/
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.